# SDR ASOA2012111902486

- Difficulty date: October 29, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 20,925 hours, 19,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST RBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .2" LENGTH 50 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS.  FAILED NDT INSPECTION.  REMOVED VERTICAL POST ASSY IAW SRM 51-42-06.  INSTALLED SERVICEABLE VERTICAL POST ASSY IAW REO 601R-53-41-889, REV A AND SRM 51-42-06.
